Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Black painless and non-itchy spots on the back. Should I be worried?

My husband mentioned to me that I have two black spots on my about the size of a quarter just above my butt crack, and one a little higher and about the size of a dime. They do not hurt, itch , or anything like that. In fact, I was completely unaware of them before he mentioned them. Should I be alarmed? Thank you.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
The site mentioned by you is preferred site for mongolian spots, which is absolutely benign condition.
Other possibility is of post inflammatory hyperpigmentation, if you could recall some trauma or infection of skin in past.
It may be melanocytic nevi.
None of these conditions seems to be problematic.
Whenever you feel free, take opinion of a dermatologist so that you get proper name of the lesions.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor